Re: vicodin side effects?
Have you taken pain meds before? Nausea and vomitting can be side effects of opiate meds, but usually go away with time. Vicodin comes in 5, 7.5, and 10 mg with a different number of mg's of tylenol in each. Vicodin is not a controlled release drug, so if you do experience nausea, you can talk with your doc about splitting up your doses.
You can also ask your doc about anti-nausea drugs like promethazine. These meds can cause a little more drowsiness, but can work wonders as well.
Vicodin (Hydrocodone) is one of the first line drugs for pain, but don't under estimate its strength. I would assume if you are just starting out on it, you will probably be on a 5/500 strength. Expect tolerance, sedation, euphoria, constipation, nausea, as side effects. The good thing is, most of these side effects go away quickly.
Don't want to scare you. Pain meds help many of us live a half normal life. But we all deal with the side effects. Its just a part of life. Do you mind telling what you are taking it for?